How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Doctor (MD)
Category: Health
Satisfied Customers: 2229
Experience:  M.B.B.S ; M.D (Psychiatry and Deaddiction), MS. Health Informatics
Type Your Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

went off topamax wednesday today is saturday is feeling tired

Resolved Question:

went off topamax wednesday today is saturday is feeling tired still normal went off topamax because it was hurting my stomach was only on it for two weeks
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Vikas replied 7 years ago.
Hi jc

What was the diagnosis because of which , you were prescribes Topamex?

Any other medicines?

stopped gradually or suddenly?

Any other medical illness?


Customer: replied 7 years ago.
I was taking 25 mil twice a day for two weeks when i got to the two weeks i was to go up to 50 twice a day. It bothered my stomach to much. So i took one pill a day for two days then went off i spoke to my pharmacist my doctor is on vacation. She said it was ok because i was not on it for a long period of time, I was put on for migraine headaches. I also had a nasal spur which was causing headaches they took it after 10 months was they figured it was a nasal spur not my sinuses. So he put me on this med to help with the nerves and headaches from having that spur poking me for so long. long story but do you understand. I just feel tired more laggy then usual.
Customer: replied 7 years ago.

im on allgery meds singular allegra i do get allergy shots

Customer: replied 7 years ago.
the ent took the spur out 5 weeks ago
Customer: replied 7 years ago.
topamax worked great felt wonderful no headaches but i could not eat my stomach was like acid and stuff
Customer: replied 7 years ago.
one more med im on protonix for my stomach but it did not do anything to help wiht this med
Customer: replied 7 years ago.
stomach is getting better each day after i stopped it but i did a number on it
Expert:  Dr. Vikas replied 7 years ago.
Thanks for the detailed information!

Many patient do report Nausea,fatigue,problem concentrating when on this drug.This drug has half life of 21 hours and after the last dose it will take roughly 21 hours multiplied by 5 to get out from your body. Also although it has not to be stopped abruptly and should be tapered gradually, discontinuation symptoms are uncommon .

Considering all this fact, your pharmacist may be right, but this drug should be tapered (slowly discontinued and not to be stop abruptly !)

Dr. Vikas and 2 other Health Specialists are ready to help you